Drycough

1 Reply Updated



Conversation Starter

Subrata Says:


sir,
I am 60 years old. I have been diagnosed as diabetic, high BP, high triglyceride patient. Medicines prescribed as Tazloc 40, Glizid M 80, and Rozucor F 10. After taking these medicines for about 15 days, a severe "DRYCOUGH " attacked me. However, I am continuing the medicines as per the advise of my physician.
kindly advise me what is the reason for such drycough. Shall I continue these medicines? Kindly also tell me is this drycough is taking place due to Tazloc 40 or due to some other medicines which I am taking?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hi, Subrata! Sorry about the dry cough, I know that's very annoying, especially since it just doesn't go away.

If it's due to one of your medications, it's most likely the Telmisartan in the Tazloc, it doesn't cause it in many people, but has been known to do so.

Learn more Tazloc details here.

I'm not sure what other medications are available there, but you should talk to your doctor about trying something different for awhile, to see if the cough goes away.

Is it the only one you've tried for your blood pressure?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 26 August 2013.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA